# SDR 97UAL900234

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1852U
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Engine: Ge CF650C2
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Ceiling Panel
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- Nature of condition: F, E
- Precautionary procedure: K

## Discrepancy

CONTROL WHEEL VIBRATING, POSSIBLY DUE TO AILERON OR SPOILER FLOATING AND ELEVATOR IS VERY STIFF.  FOUND CEILING PANEL LAYING ON FLIGHT CONTROL CABLES.  REINSTALLED PANEL AND ACCOMPLISHED FLIGHT CONTROLS CHECK.  ALL O.K.
